# SDR ASAA2023071344013

- Difficulty date: July 13, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 34,835 hours, 10,783 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER PULLING INTO GATE AND SWITCHING TO APU BLEED FOR A/C AFTER ENGINE SHUT DOWN APU BLEED CLOSED ON ITS OWN AND DUAL BLEED LT EXTINGUISHED DUCT PRESSURE ZERO APU ELECTRONICS NORMAL. GROUNDED - YES. OPERATED APU WITH BLEED AIR AND PACKS ON FOR SEVERAL MINUTES NO FAULTS NOTED. PERFORMED APU BITE CHECK NO FAULTS NOTED IN CURRENT STATUS OR FAULT HISTORY. BLEED AIR OPS NORMAL.
